# SDR FDEA202003050486

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932507
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY Ï¿½ UPON REMOVAL DOUBLER AT XOS 667, STRINGER   FOUND CRACKED. REPAIR CARRIED OUT AT LEFT HAND WING LEADING EDGE CAVITY Ï¿½ UPON REMOVAL DOUBLER   AT XOS 667, STRINGER AS PER SRM 57-40-03-2R FIGURE 202 REPAIR 2. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
